# SDR IPXA2017120124089

- Difficulty date: November 30, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,855 hours, 9,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMERGENCY EXIT LIGHTS REMAIN ON WITH SWITCH IN DISARM POSITION.OPERATE EMERGENCY EXIT LTS IAW MM 33-51-00-0501 EMERGENCY LIGHTING ADJ / TEST - LIGHTS OPERATE NORMALLY & THE EXIT LIGHT SWITCH MUST BE TURNED OFF TO ALLOW EXIT LT TO EXTINGUISH - OK FOR CONT. SERVICE
